Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Taking Microgynon. Feeling nauseous after taking Rigevidon. Cause?

Hi I have been taking microgynon 30 for three months, I renewed and was given rigevidon and was told to start this new type of pill straight away with out a break. I tend to worry alot and lately I have been feeling nauseous, and I wondered if that could be because of the need to run two packs back to back. I hope you can help
Asked On : Wed, 2 Jan 2013
Answers:  1 Views:  650
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response

Welcome to Healthcaremagic.

The composition of the both the brands is almost same , there would be no harm in shifting the brand.The symptoms you could be psychological and will surely wane off within short period of time.If the symptoms get worsened then you may have to consult your gynecologist.

Wish you good health.
Answered: Thu, 3 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor